Alert archive / Kansas / Wind Advisories in 2008
Wind Advisory 30, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Jun 7, 2008, 4:04 AM CDT for 26 counties in Kansas. It took effect at Jun 7, 2008, 9:00 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2008, 4:04 AM CDT (09:04 UTC)
- In effect from
- Jun 7, 2008, 9:00 AM CDT
- Expired
- Jun 8, 2008, 3:30 AM CDT
- In force
- 19 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 9.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2911 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 070904 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 404 AM CDT SAT JUN 7 2008 ...STRONG SOUTHERLY WINDS TO WHIP ACROSS CENTRAL...SOUTH-CENTRAL AND SOUTHEAST KANSAS TODAY... .LOW PRESSURE STRENGTHENING ALONG THE COLORADO KANSAS BORDER WILL INDUCE SOUTH WINDS TO REACH 25 TO 35 MPH ACROSS THE REGION TODAY WITH GUSTS AROUND 40 MPH LIKELY. KSZ032-033-047>053-067>072-082-083-091>096-098>100-071715- /O.NEW.KICT.WI.Y.0030.080607T1400Z-080608T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 404 AM CDT SAT JUN 7 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 40 MPH...ARE LIKELY ACROSS ADVISORY AREA TODAY. THE WINDS WILL GRADUALLY DIMINISH THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR GUSTS OF 45 TO 57 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY ON EAST WEST ORIENTED HIGHWAYS SUCH AS I-70 AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ES
4 follow-up statements
000 WWUS73 KICT 071444 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 944 AM CDT SAT JUN 7 2008 ...STRONG SOUTH WINDS WILL CONTINUE THROUGH THE EARLY EVENING... KSZ032-033-047>053-067>072-082-083-091>096-098>100-072245- /O.CON.KICT.WI.Y.0030.000000T0000Z-080608T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 944 AM CDT SAT JUN 7 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...WILL CONTINUE ACROSS THE AREA THROUGH THE AFTERNOON AND INTO THE EARLY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR GUSTS OF 45 TO 57 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY ON EAST WEST ORIENTED HIGHWAYS SUCH AS I-70...AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KED/ES
000 WWUS73 KICT 072000 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 300 PM CDT SAT JUN 7 2008 ...STRONG SOUTH WINDS WILL CONTINUE THROUGH THE EARLY EVENING... KSZ070>072-094>096-098>100-080200- /O.EXT.KICT.WI.Y.0030.000000T0000Z-080608T0200Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 300 PM CDT SAT JUN 7 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...WILL CONTINUE ACROSS THE AREA THROUGH THE AFTERNOON AND INTO THE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR GUSTS OF 45 TO 57 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY ON EAST WEST ORIENTED HIGHWAYS SUCH AS I-70...AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ032-033-047>053-067>069-082-083-091>093-080400- /O.EXT.KICT.WI.Y.0030.000000T0000Z-080608T2100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 300 PM CDT SAT JUN 7 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT SUNDAY. SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...WILL CONTINUE ACROSS THE AREA THROUGH THE SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR GUSTS OF 45 TO 57 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY ON EAST WEST ORIENTED HIGHWAYS SUCH AS I-70...AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KRC
000 WWUS73 KICT 080156 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 856 PM CDT SAT JUN 7 2008 KSZ070>072-094>096-098>100-080300- /O.CAN.KICT.WI.Y.0030.000000T0000Z-080608T0200Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 856 PM CDT SAT JUN 7 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. SOUTH WINDS WILL REMAIN GUSTY OVERNIGHT BUT ARE EXPECTED TO REMAIN BELOW 30 MPH...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ KSZ032-033-047>050-080300- /O.CAN.KICT.WI.Y.0030.000000T0000Z-080608T2100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS 856 PM CDT SAT JUN 7 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. SOUTH WINDS WILL REMAIN GUSTY OVERNIGHT BUT ARE EXPECTED TO REMAIN BELOW 30 MPH...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ KSZ051>053-067>069-082-083-091>093-081000- /O.EXT.KICT.WI.Y.0030.080608T1400Z-080608T2100Z/ MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY- INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS... HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 856 PM CDT SAT JUN 7 2008 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 4 PM CDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM TO 4 PM CDT SUNDAY. SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...WILL POSSIBLE ACROSS THE AREA THROUGH SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR GUSTS OF 45 TO 57 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY ON EAST WEST ORIENTED HIGHWAYS SUCH AS I-70...AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JAKUB
000 WWUS73 KICT 080830 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 330 AM CDT SUN JUN 8 2008 ...SOUTH WINDS TO REMAIN BELOW ADVISORY CRITERIA TODAY... KSZ051>053-067>069-082-083-091>093-080930- /O.CAN.KICT.WI.Y.0030.080608T1400Z-080608T2100Z/ MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY- INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS... HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 330 AM CDT SUN JUN 8 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. WITH SOUTH WINDS OF ONLY 20 TO 30 MPH FORECAST ACROSS SOUTH-CENTRAL AND PART OF CENTRAL KANSAS TODAY...THE WIND ADVISORY HAS BEEN CANCELLED. $$ ES
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Jun 7, 3:53 AM CDT, 11 minutes earlier.
Area forecast discussion, Jun 7, 3:53 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 353 AM CDT SAT JUN 7 2008 .DISCUSSION... .SYNOPSIS... MID-UPR DECK TROF GRADUALLY DEEPENING OVER NRN/CENTRAL ROCKIES TO INDUCE CONTINUED STRENGTHENING OF SFC LOW SITUATED ALONG CO/KS BORDER TODAY. THISLL INDUCE WARM FRONT...ABOUT TO CROSS KS/NEBRASKA BORDER AT 3 AM... TO CONTINUE NWD SURGE ENABLING MOISTURE-LADEN SLY FLOW TO INCREASE OVER ALL OF KICT COUNTRY THIS MORNING. WIND ADVISORY CRITERIA TO BE ACHIEVED ALL AREAS MID-LATE MORNING...ESPECIALLY IN C & SC KS. AS AFORE-MENTIONED MID-UPR TROF CONTINUES ITS EWD TREK ACROSS ROCKIES WARM FRONT STALLS... THEN TRANSITIONS INTO COLD FRONT THATLL MOVE SLOWLY SE ACROSS C KS SUN. WITH MID-UPR TROF LIFTING E/NE ACROSS NRN PLAINS COLD FRONT TO MAKE LIMITED SE PROGRESS SUN & MON WITH BOUNDARY CONCEIVABLY STALLING ACROSS OK MON. TODAY & TONIGHT: WINDY & HOT WEATHER SLATED ALL AREAS WITH WIND ADVISORY TO BE IN EFFECT FROM 9AM-8PM. WITH WARM FRONT STALLING ACROSS SRN NEBRASKA TSRA CHANCES TO THEREFORE TARGET AREAS NW & N OF CWA. WITH WARM FRONT TRANSITIONING INTO COLD VARIANT LATER TONIGHT...HAVE ASSIGNED 20% POPS (TSRA) TO C KS WHERE NO DOUBT CLOSER TO APPROACHING BOUNDARY. SUNDAY & SUNDAY NIGHT: CONVECTIVE POTENTIAL INCREASES MARKEDLY AS COLD FRONT SAGS SE ACROSS C KS SUNDAY & INTO SC & SE KS SUNDAY NIGHT. DEEP-LAYER DIRECTIONAL SHEAR COUPLED WITH STEEPENING MID-LEVEL LAPSE RATES TO BE SUPPORTIVE OF SUPER CELLS WITH LARGE HAIL THE PRIMARY THREAT. WITH THE DECELERATING COLD FRONT IN IMMEDIATE VICINITY PROMOTING INCREASED 0-1KM HELICITY...A FEW TORNADOES ARE CERTAINLY POSSIBLE LATE SUNDAY AFTERNOON AND EVENING... ESPECIALLY OVER SC & SE KS WHERE CLOSER TO THE STALLING FRONT. WITH MID UPR FLOW NEARLY PARALLELING THE NEARLY STALLED FRONT...AND WITH PLENTY OF ULTRA-HIGH OCTANE FUEL WITH WHICH TO INTERACT...FLOODING BECOMES A MAJOR CONCERN...ESPECIALLY OVER SC & SE KS...FROM LATE SUNDAY NIGHT THRU MON MORNING. NO DOUBT...THESE WILL BE VERY ACTIVE PERIODS. NEXT WEEK: THE LEGITIMATE SHOT AT CONVECTION SHOULD OCCUR WED NIGHT WHEN AN INTENSE MID-UPR LOW DRIFTS E ACROSS THE NRN ROCKIES THATLL INDUCE ANOTHER COLD FRONT TO MOVE SLOWLY SE ACROSS C KS. WITH THE FRONT PROGGED TO MAKE SLOW SE PROGRESS THE LATTER HALF OF NEXT WEEK...AM PICTURING A SITUATION SIMILAR TO THIS SUNDAY AFTERNOON & NIGHT...I.E. A PROLONGED CONVECTIVELY ACTIVE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 90 74 84 65 / 0 0 40 90 HUTCHINSON 91 75 84 65 / 0 10 40 90 NEWTON 90 75 84 65 / 0 10 40 90 ELDORADO 89 74 84 65 / 0 0 40 90 WINFIELD-KWLD 90 75 85 65 / 0 0 30 80 RUSSELL 93 72 80 65 / 10 20 50 80 GREAT BEND 93 73 81 65 / 10 20 40 80 SALINA 91 75 84 65 / 10 20 50 80 MCPHERSON 91 75 84 65 / 0 10 50 90 COFFEYVILLE 89 75 87 72 / 0 0 20 80 CHANUTE 89 75 87 67 / 0 0 30 80 IOLA 89 75 87 66 / 0 0 30 80 PARSONS-KPPF 89 75 87 69 / 0 0 30 80 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR KSZ032-033-047>053-067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jun 6, 10:49 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1049 PM CDT FRI JUN 6 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-080400- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1049 PM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING ACROSS THE AREA OVERNIGHT. NO SEVERE THUNDERSTORMS ARE ANTICIPATED...ALTHOUGH SOME SMALL HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUSTAINED WINDS WILL BE NEAR 30 MPH AND GUSTS AROUND 40 MPH OVER CENTRAL AND MUCH OF SOUTH CENTRAL KANSAS ON SATURDAY. THUNDERSTORMS WILL DEVELOP OVER CENTRAL KANSAS LATE SATURDAY AFTERNOON AND INTO THE EVENING ALONG A WARM FRONT. SOME OF THESE COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. A COLD FRONT WILL MOVE INTO THE AREA SUNDAY AND STALL OVERNIGHT. THUNDERSTORMS WILL ACCOMPANY THE FRONT IN THE AFTERNOON AND EVENING. A FEW OF THESE COULD BE SEVERE WITH LARGE HAIL...DAMAGING WIND...AND ISOLATED TORNADOES. OVERNIGHT SUNDAY...THESE STORMS ARE EXPECTED TO EVOLVE INTO A LARGE COMPLEX...PRODUCING A TORRENTIAL AMOUNT OF RAIN OVERNIGHT. FLOODING AT THIS TIME CERTAINLY LOOKS POSSIBLE ACROSS MUCH OF THE AREA. THE FRONT WILL REMAIN ACROSS THE AREA MONDAY...WITH THUNDERSTORMS DEVELOPING ALONG IT IN THE LATE AFTERNOON AND EARLY EVENING. SOME OF THESE COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. ON WEDNESDAY...A DRYLINE WILL MOVE OFF THE HIGH PLAINS INTO CENTRAL KANSAS. THUNDERSTORMS ARE POSSIBLE ALONG AND EAST OF THE DRYLINE. ANY STORMS THAT DO DEVELOP WILL HAVE THE CAPABILITY TO BE SEVERE WITH LARGE HAIL...DAMAGING WIND...AND TORNADOES. ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA THURSDAY. ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE WITH LARGE HAIL...DAMAGING WIND...AND ISOLATED TORNADOES. WITH THE CONTINUED ACTIVE WEATHER...PERSONS ARE ENCOURAGED TO CONTINUE TO MONITOR LATER WEATHER FORECASTS AND STAY ABREAST OF THE PARTICULAR SEVERE WEATHER THREATS OVER THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...BUT MAY BE NEEDED OVER THE WEEKEND. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 2:58 PM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 46 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.